Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

Contents of Volume 38, Number 2

All articles in this issue are freely accessible.

Translational addition theorems for spheroidal scalar and vector wave functions
Bateshwar P. Sinha and Robert H. Macphie.
Quart. Appl. Math. 38 (1980), 143-158
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 580875
Applications and improvements of the summed progressing wave formalism
D. Gamby.
Quart. Appl. Math. 38 (1980), 159-168
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 580876
Asymptotic expansions of eigenvalues and eigenfunctions of random boundary value problems
William B. Day.
Quart. Appl. Math. 38 (1980), 169-177
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 580877
On optimal temperature paths for thermorheologically simple viscoelastic materials
Morton E. Gurtin and Lea F. Murphy.
Quart. Appl. Math. 38 (1980), 179-189
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 580878
Shearing motions and the formation of shocks in an elastic circular tube
R. L. Fosdick and G. P. MacSithigh.
Quart. Appl. Math. 38 (1980), 191-207
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 580879
The non-uniform motion of a thin smooth rigid wedge into an elastic half-plane
L. M. Brock.
Quart. Appl. Math. 38 (1980), 209-223
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99629
On a uniform asymptotic expansion of a Fourier-type integral
R. Wong.
Quart. Appl. Math. 38 (1980), 225-234
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 580880
Nonlinear surface waves in self-gravitating fluids
S. K. Malik and M. Singh.
Quart. Appl. Math. 38 (1980), 235-240
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 580881
On a conjecture concerning the means of the eigenvalues of random Sturm-Liouville boundary value problems
William E. Boyce.
Quart. Appl. Math. 38 (1980), 241-245
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 580882
A temperature equation for a rigid heat conductor with memory
George Seifert.
Quart. Appl. Math. 38 (1980), 246-252
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 580883
Stability of periodic solutions of the nonlinear string
R. W. Dickey.
Quart. Appl. Math. 38 (1980), 253-259
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 580884

Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website